# SDR SCNA20150927128

- Difficulty date: September 27, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 37,641 hours, 19,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RT TRANSITION PANEL FROM BS 500 - 500A IS CORRODED. R & R THE TRANSITION PANEL.
